# SDR USAA020234

- Difficulty date: May 19, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 31,626 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED 1 INCH, FORWARD UPPER CORNER INTERCOSTAL AT BL 0 STATION 344-360.  INSTALLED DOUBLER PER EA 73949.  (M)
